Jeffrey Shallit
Jeffrey Shallit
Professor of Computer Science, University of Waterloo
Verified email at cs.uwaterloo.ca - Homepage
TitleCited byYear
Automatic sequences: theory, applications, generalizations
JP Allouche, J Shallit
Cambridge university press, 2003
14162003
Algorithmic Number Theory
E Bach, J Shallit
Mit Press, 1997
9321997
The ubiquitous prouhet-thue-morse sequence
JP Allouche, J Shallit
Sequences and their applications, 1-16, 1999
3991999
The ring of k-regular sequences
JP Allouche, J Shallit
Theoretical Computer Science 98 (2), 163-197, 1992
2641992
A second course in formal languages and automata theory
J Shallit
Cambridge University Press, 2008
2022008
Regular expressions: New results and open problems
K Ellul, B Krawetz, J Shallit, M Wang
Journal of Automata, Languages and Combinatorics 10 (4), 407-437, 2005
1482005
A Lower Bound Technique for the Size of Nondeterministic Finite Automata.
I Glaister, J Shallit
Inf. Process. Lett. 59 (2), 75-77, 1996
1311996
Unary language operations, state complexity and Jacobsthal's function
G Pighizzini, J Shallit
International Journal of Foundations of Computer Science 13 (01), 145-159, 2002
1302002
Numeration systems, linear recurrences, and regular sets
J Shallit
Information and Computation 113 (2), 331-347, 1994
951994
Simple continued fractions for some irrational numbers
J Shallit
Journal of Number Theory 11 (2), 209-217, 1979
951979
The ring of k-regular sequences, II
JP Allouche, J Shallit
Theoretical Computer Science 307 (1), 3-29, 2003
932003
On the number of distinct languages accepted by finite automata with n states
M Domaratzki, D Kisman, J Shallit
Journal of Automata, Languages and Combinatorics 7 (4), 469-486, 2002
932002
Factoring with cyclotomic polynomials
E Bach, J Shallit
Mathematics of Computation 52 (185), 201-219, 1989
911989
Characterizing regular languages with polynomial densities
A Szilard, S Yu, K Zhang, J Shallit
International Symposium on Mathematical Foundations of Computer Science, 494-503, 1992
881992
Real numbers with bounded partial quotients: a survey
J Shallit
Enseign. Math 38 (2), 151-187, 1992
861992
The computational complexity of some problems of linear algebra
JF Buss, GS Frandsen, JO Shallit
Journal of Computer and System Sciences 58 (3), 572-596, 1999
801999
Polynomial versus exponential growth in repetition-free binary words
J Karhumäki, J Shallit
Journal of Combinatorial Theory, Series A 105 (2), 335-347, 2004
752004
On the iteration of certain quadratic maps over GF (p)
T Vasiga, J Shallit
Discrete Mathematics 277 (1-3), 219-240, 2004
742004
Folded continued fractions
AJ Van der Poorten, J Shallit
Journal of Number Theory 40 (2), 237-250, 1992
721992
Sums of digits, overlaps, and palindromes
JP Allouche, J Shallit
Discrete Mathematics and Theoretical Computer Science 4 (1), 2000
642000
The system can't perform the operation now. Try again later.
Articles 1–20